Topically, there are no known allergies to Vitamin A, but some people may be hypersensitive, maybe because they did not have adequate levels of vitamin A or because their retinoic receptors are deficient. If you experience a reaction it is maybe because you are using too much Vitamin A too soon. To slow down the reaction you should: use less amount and concentration of your product, reduce the application to less days a week, in this way you will increase your tolerance over a period of maybe 2-4 weeks. If you notice that even you are following these directions still you are having reaction, I strongly recommend you to go to your PCP or dermatologist.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.